# SDR SWIA202164228

- Difficulty date: November 26, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 319.70 BETWEEN STGR 25L AND STGR 27.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED FRAME AT FS 319.70 BETWEEN 25L AND STGR 27 IAW CRJ 200 SRM 51-42-06, 51-42-21, BOMBARDIER  DRAWING 601R31022 REV NC AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATON CARD FOR DETAILS OF WORK PERFORMED
